# SDR SWIA2020040149860

- Difficulty date: February 23, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 670BA-32-040 REV F, DATED 02/11/2016, STEPS (15) PARA (E) AND (G) PG 33AND 34. THREE EACH HOLES ON L/H AFT INNER LANDING GEAR DOOR MEASURE 11/32 OR .343". HOLES ARE BEYOND ALLOWABLE LIMITS PER SERVICE BULLETIN.       (C-CHECK)   RO:3/29/2020REPAIRED OVERSIZED HOLES ON THE AFT OF LH MLG INNER DOOR PER BOMBARDIER REO. ALL STEPS OF REO COMPLIED WITH IN THIER ENTIRITY. LH MLG INNER DOOR REMOVED AND INSTALLED, REF CRJ700 AMM. OP'S TEST GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS. TORQUE WRENCH USED TUC5598 CAL DUE 31 JAN 21.
